# SDR SIMA202306301

- Difficulty date: June 17, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N809MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000022
- Aircraft time: 37,654 hours, 28,089 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 17085163001
- Condition: Corroded
- Location: Fr 88-89 Str 28r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 28R CORRODED BETWEEN FR 88-89 (LEVEL 2 CORROSION) (MAJOR REPAIR)-C/A-RAR STGR 28R BETWEEN FR 80-91 IAW EMB 170 SRM 51-40-08
